# SDR 95UAL757004

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Rt Eng
- Component: JFC104
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE MADE UNCOMMANDED INCREASE TO MAX POWER.  SHUTDOWN ENGINE.  DISASSEMBLY SHOWED SIGNS OF METAL SLIVERS ON THE LOW SIDE OF THE PRESSURE RELIEF VALVE WHICH CAUSED THE VALVE TO MALFUNCTION.
